Bernstein's inequality for locally compact Abelian groups
Bloom, W.R. (1974) Bernstein's inequality for locally compact Abelian groups. Journal of the Australian Mathematical Society, 17 (1). pp. 88-101.
*Subscription may be required
This paper is concerned with version of Bernstein's inequality for Hausdroff locally compact Abelian groups. The ideas used are suggested by Exercise 12, p. 17 of Katznelson's book .
|Publication Type:||Journal Article|
|Publisher:||Cambridge University Press|
|Copyright:||© 1974 Australian Mathematical Society|
|Item Control Page|